# SDR 98ZZZX1303

- Difficulty date: March 13, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Propeller: Hartzl HCA3VK2
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: V8433NB
- Condition: Cracked
- Location: Retain Area
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROPELLER DISASSEMBLED, CLEANED, INSPECTED FOR AD COMPLIANCE.  AD 97-18-02. BLADE SN E43841, CRACKED IN RETENTION AREA.  FOUND WITH EDDY CURRENT, PERIODIC INSPECTION SHOULD ALWAYS BE DONE.  EDDY CURRENT INSPECTION SHOULD BE DONE AT 1,000 HOUR INTERVALS.
